Francisco José Plaza Martín
Departamento de Matemáticas. Universidad de Salamanca
 
Diapositiva 11

Welcome to my home page!

Contact

E-mail address
Telephone +34 923 294 500 extension 1553
Fax +34 923 294 583
Postal address Departamento de Matemáticas
Universidad de Salamanca
Plaza de la Merced 1
37008 Salamanca
SPAIN

 

 

Relevant Research Papers

1.   Muñoz Porras, J. M.; Plaza Martín, F. J.; Coverings with prescribed ramification and Virasoro groups, Kyoto Journal of Mathematics Volume 50, Number 1 (2010), 51-73. PDF

2.   Gómez González, E.; Muñoz Porras, J. M.; Plaza Martín, F. J. , Rodríguez, R. E., Characterizations of jacobians of curves with automorphisms,  Trans. Amer. Math. Soc. 362(2010), 5373-5394. PDF

3.   MR2431573 (2009g:14036) Muñoz Porras, José M.; Plaza Martín, Francisco J. Equations of Hurwitz schemes in the infinite Grassmannian. Math. Nachr. 281 (2008), no. 7, 989–1012.  14H70 (14H30 35Q53 37K10 37K20)  PDF

4.   MR1815719(2002b:14041) Muñoz Porras, J. M.; Plaza Martín, F. J. Automorphism group of $k(\!(t)\!)$: applications to the bosonic string. Comm. Math. Phys. 216 (2001), no. 3, 609–634.  14H81 (14H70 14L05 81T30) PDF
5.   MR1726736 (2001a:14032) Muñoz Porras, J. M.; Plaza Martín, F. J. Equations of the moduli of pointed curves in the infinite Grassmannian. J. Differential Geom. 51 (1999), no. 3, 431–469. 14H70  (14F05 14H42 14L15 22E65 37K20) DVI

 

Preprints

1.   arXiv:1110.0729  Plaza Martín, F. J., Algebro-geometric solutions of the string equation. PDF

2.   arXiv:1001.1719 Gómez González, E.; Hernández-Serrano,D.; Muñoz Porras, J. M.; Plaza Martín, F. J. Uniformization of the moduli space of pairs consisting of a curve and a vector bundle.  PDF

3.   arXiv:1012.4905 Iglesias Curto,J.I.; Serrano Sotelo, G.; Plaza Martín, F. J. Convolutional Goppa codes defined on fibrations.  PDF